Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 3, Pages 615-623
http://dx.doi.org/10.1155/S0161171281000458

Determination of the response of a class of nonlinear time invariant systems

Western Electric Company, Bell Laboratories, Whippany 07981, New Jersey, USA

Received 24 March 1980

Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sudhangshu B. Karmakar, “Determination of the response of a class of nonlinear time invariant systems,” International Journal of Mathematics and Mathematical Sciences, vol. 4, no. 3, pp. 615-623, 1981. doi:10.1155/S0161171281000458